I think I saw just one other person with this problem. My story is that I only took one a day for years for headaches. It was wonderful. One a day kept the headache away and even made my stomach feel better. Then I got sick and for about two years I had up it to two then three and only sometimes four a day. Well I not sick anymore and done need to take that many. I have successfully cut back to one a day in the last 30 days, feeling good, until I tried the every other day. It's mostly a stomach thing, so I started back to the one a day but the pain in my stomach will not go away. Not sure how long this will last. Did I cut down to fast? I managed the headaches pretty well with other medication and they seem to have tapered off but I don't know what to do about this stomach pain. Oh how I hate all of this, I truly didn't know what I was getting myself into as I've taken these on and off for headaches but I guess I never took them for this many years or ever got up to the 3,4 a day pill. I know this doesn't sound like a lot buts it really effecting me. Any suggestion would be appreciated. I just wish this lower stomach pain would go away. I am using valium but it's not helping much
What are you using the valium for? Valium is not used for pain. It is used for things like muscle and joint spasms, and can be used for sleep and/or anxiety. It is used as a relaxant.
I am the one on here that posted my addiction. I am Gia712. I had to take 7 to 10 a day to maintain life... you see I built up to a tolereance level, but once I got there I could never stop without going into major withdrawals.
I am now off cold turkey.
So are you using fioricet everyday?It sounds like your tolerance/dependent levels are not relative to an addict. It sounds like you are using the pills for when you need them, or did miss something about your use.
To get off of them taper. I mean taper, taper, taper! You have to taper! I was not lucky enough to taper I ran out of pills before withdrawing severely.
I want to help. Let me know what you want to know about this!!
Gia, PLEASE, seek the attention of a Dr., even if it is a Dr. in the ER. I don't understand why you are so hesitant to talk to a Dr. (?) - again, no judgment, just trying to understand. (my apologies, streamline, for this interruption).
No problem, Gia are you on just Fioricet without the codeine?? I'm taking the Valium because that's the other addiction I am going to have to work on. It was originally for anxiety. I sent you a message that will help you understand how I fell into this mess. I have to agree with Imdonenomore. If you can get a prescription and taper, it would be much safer for you. Withdrawals didn't hit me until after a month of tapering, that bang, I wimped out and started taking just one a day.The Valium is a life save, I had tried to taper off the Valium before the Fioricet with codeine and couldn't do it at all. Now I realize why, the fioricet with codeine has a bigger hold on me. It would have to be the first drug to get off so the anxiety won't go through the roof. It all starts out so innocently but grow to be a big problem as time goes on.
Gia I was only taking 90 a month. I guess that isn't considered an addiction but it does causes with drawals non the less and it also causes those awful rebound headaches every morning. I never found fioricet that helpful but wishing now that I had never asked my doctor for the codeine mix....ugh
Guys I am fine. I am on day 5. I am not dead! I survived through the worst three days ago.
As for a doctor, I do not have a doctor. I can't afford ER hospital services. I live in a state where addiction is very common. I am going to stop posting here because I think that I am being judged for any action I say is going on with me.
I had been taking the Max dose prescribed by my doctor of regular fioricet (no codeine). I worked my way up to that 6/day not because It made me "feel good" but because as I took it more it caused more rebound headaches (bc of the Tylenol) so I in turn, took more...up to the 6/day. I asked my doc about how to wean off of them. He told me to decrease them slowly. He didn't say exactly why, but gave me a goal of dropping a few pills In 1 month. I'm down to either none or two per day, if needed but the positive is that I can go a day with zero. The most I ever felt while weaning was more like caffeine type w/d headaches, that would go away with say, coffee....not a pill. So I had to work in balancing my caffeine. Now I don't know how that compares to the codeine formula though.
Thanks , that's encouraging, I'm on the fioricet with codeine. Not sure how that works into it either the equation. Plain fioricet never really did anything for me. The rebounds are not pleasant at all. Happy to hear you had a easy time of it. Maybe slowly is the best way. I'm thinking the codeine comes out of our systems faster then the fioricet, maybe you way would work best for me as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.